MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MICROTEK; PROBE CVR INTRAOP 5X96IN STRT W-GEL

MICROTEK MEDICAL LLC MICROTEK; PROBE CVR INTRAOP 5X96IN STRT W-GEL
Model Number PC3787
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the product broke immediately prior to use.Specifically, the probe tip detached from the drape.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
PROBE CVR INTRAOP 5X96IN STRT W-GEL
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL 60093
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key22916517
Report Number3012811961-2025-00008
Device Sequence Number9878955
Product Code PUI
UDI-Device Identifier00748426046362
UDI-Public00748426046362
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC3787
Device Lot Number2434LA0800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown